It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Geez you're on a lot of stuff. You have been so very helpful, thankyou for taking the time to respond. :angel: I feel so lost since Prior to these meds I was just on clonazepam but burning all the time... then read somewhere that it could be a w/d Sx of the benzodiazepines. THe entire R side of my body was contracted and weak and spasming in neck/throat/face full throttle, trouble breathing and choking on food on Clonazepam.......... but as I c/o to valium 3 weeks more burning, choking and jaw cramp episodes burning in head, face throat etc upper R quadrant of body. Have you heard of nerve pain like this? Originally my problem was just in the face, jaw and head R side only.

How do you know if the burning is from withdrawal from the med or from nerve damage or both?

At the end around 5 mg Valium all hell broke lose. My osephagus felt like I was being burnt alive from the inside out the lower sphincter esp. like a dagger all the way to the back b/n shoulder blade. ..all the way up into throat and back of nose etc. Constant spasming of osephagus..couldn't lean back in a chair to sit as the touch would "burn" and trigger more spasms in osophagus, throat. It seemed as if peristalsis itself triggered spasms..I was so hypersensitized and the right side of my face froze and went numb as does the neck area sometimes burns sometimes freezes. IS THIS REFLEX SYMPATHETIC DYSTROPHY? I get it happening in my R hand and R foot which can swell & burn or go frozen.
I notice you say you have RSD, that is why I ask. Have you heard of anyone describing osphageal pain like this "being burnt alive" and in the throat as well?
[COLOR="Red"]Do you get the wheal & flare reaction? [/COLOR] I think it means your body is producing tons of anti-histamine. I would get it immediately for years and years on both sides of my body (after drawing two circles with your fingernail above breasts). THey would turn red immediately whilst I was on the clonzepam. And I always felt as if my body was in "inflammatory &histaminic & Acidic mode". Is it possible that i became allergic to that drug?

[QUOTE]I see you're on Lyrica 75 mg a day maybe you need an increase in this to help with the burning sensation. I believe the highest dosage is like 300 mg a day and maybe a different type of muscle relaxer. Two go ones are Soma and Baclofen maybe you could try one of these to help you with the spasms. I hope this helps answers some of your questions[/QUOTE]

Yeah, the Lyrica hit the same spots as the clonzepam used to. I seem to feel the same Sx also, my lips feel swollen, inner cheeks feel swollen with tip of tongue. I am so concerned that I have develped some sort of allergic reaction the meds. Since I was in Tolerance on the clonzepam for a long time and may be toxic from it. Im still waiting to go to a pain clinic.

Do you get drastic temperature changes like freezing R side of face/numb to burning including neck/throat.. Is this all part of the neuropathy scene? :confused:
many thanks for your support, advice and time.





All times are GMT -7. The time now is 03:06 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!